# SDR ABXA20230814167

- Difficulty date: July 17, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 92,919 hours, 41,920 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Attach Fitting
- Part number: 313T11055AND313T
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED NO. 1 PYLON UPPER SURFACE ATTACH HOOKS ((313T1105-5 AND 313T1105-6) HAS WORN DAMAGES. THE -5 FITTING HAS 2 DAMAGES OF 0.032% AT LOWER AND APPROX. 0.025% AT THE UPPER. THE -6 FITTING HAS 0.061 INCHES AT THE UPPER. THERE ARE NO ALLOWABLE DAMAGE LIMITS IN SRM CHAPTER 54.REPAIRED PER  ABX-REA-5440-65111-00
